Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Experiencing dropping, severe sweating and dizziness. Report showed t4 is 1.1 and testostrone level is 283. What can I do?

Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6162 Questions
The t4 is 1.1 the testostrone level is 283 and dropping, severe sweating, dizzy. Cant get into specialist until 2014. What can he do???? Not doing well, ER ???
Posted Thu, 12 Dec 2013 in General Health
Answered by Dr. Het Ram Bishnoi 59 minutes later
Hello, T4 in your case is 1.1 (normal 4 to 12 ug/dl), less . Testosterone level is 283 ( normal 105-350 nmol/L). In my opinion this is not an emergency so wait till appointment to specialist.Good luck.
Above answer was peer-reviewed by
Follow-up: Experiencing dropping, severe sweating and dizziness. Report showed t4 is 1.1 and testostrone level is 283. What can I do? 1 hour later
Are you kidding me? He passes out, he sweats so bad he wrings clothes,he is dizzy to the point he cant work they send him home
Answered by Dr. Het Ram Bishnoi 20 minutes later
Brief Answer: Dizziness & low T 4 Detailed Answer: Hello, I am sorry that you took it otherwise. I only mentioned about T 4 & Testosterone level that were not an emergency. Now the main question that patient having dizziness, excessive sweating, passes out. Sweating was so much so that wrings clothes. Before any evaluation of diagnosis, I want to know following reports. 1 Age 2 Blood pressure 3 Blood sugar level 4 Previous history of any medication or disease 5 At the time of this incident temperature of surroundings Now about T 4 , please get in anti thyroid antibodies test 1 If it is positive t4 replacement is necessary 2 If negative t4 replacement only if persistent decrease in t4 level. For testosterone, at present no need to worry Once again, sorry for the condition of patient. At any point, if you feel the need, then please rush the patient to the ER. Hope this information will be helpful for you. Further, any question I am here to reply happily. Good luck for the patient. Dr. HET
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor